# SDR UALA2010050301463

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,406 hours, 9,904 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 OVERWING INTERIOR EXIT SIGNS INOPERATIVE.  BATTERY FOUND INOPERATIVE. REPLACED BATTERY M1209, LIGHTS CHECK GOOD.
